I've only been on Riveroxoban for 2 months now and I've almost lost all of my hair. I'm now back on Wafarin (today), so hopefully my hair will stop falling out. I had beautiful hair (And when your disabled and in a wheelchair, that was my only pride and joy that I had left).
When my hair started to fall out I told the doctor as it was not written on the leaflet as a sis effect. She was not sympathetic at all, and she quoted "I know nothing about this drug and because it's a new drug, they won't know about all the side effects). She made me feel like I was wasting her time, & just to get on with it and stop moaning about it. I know there are people worse of than myself, but at least I felt like a woman when I had my hair.
I googled it, and there are loads of people (esp women) losing their hair, not so much with men, and the company was quite in denial and said it could be anything, but now going back to the Anticoagulate clinic, it was like a fresh of breathe of fresh air. The doctor understood and it seemed to be quite common with women. So hopefully, the company that make this the wonder drug will put it on the leaflet that's in the packet as one of the side effects.
Also I was told it had been passed etc in the USA, that all tests were done, but they are still experimenting with it, and according to one doctor, it's not been out for 10yrs, and it's not long been over here (UK). And the doctors don't know as much as they say they do.
Why change something that works!!